# SDR HEEA967274

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 350A77125805
- Condition: Cracked
- Location: Cockpit
- Part time: 483 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT IS CRACKED.  (CRACKED IN TWO PLACES)
